2 doctors weighed in:

I've been taking Flonase for a week my eyes keep twitching is there a connection? What are possible reasons for eye twitching?

2 doctors weighed in
Dr. Vladimir Zuzukin
ENT - Head & Neck Surgery
1 doctor agrees

In brief: Eye twitching

I'm an ENT and I've never heard of nasal steroid spray causing this, but that doesn't mean it's not possible - just very unlikely.
Eye twitching can be due to nervousness, vitamin or mineral deficiency (like calcium or Vit. D), nervous tic, 'blepharospasm,' or a neurologic condition. It might just be transient spasms that go away without good reason. A neurologist can resolve it.

In brief: Eye twitching

I'm an ENT and I've never heard of nasal steroid spray causing this, but that doesn't mean it's not possible - just very unlikely.
Eye twitching can be due to nervousness, vitamin or mineral deficiency (like calcium or Vit. D), nervous tic, 'blepharospasm,' or a neurologic condition. It might just be transient spasms that go away without good reason. A neurologist can resolve it.
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
34 years in practice
9M people helped
Continue
111,000 doctors available